# SDR CA010511014

- Difficulty date: April 26, 2001
- Submitted: May 11, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393215
- Condition: Cracked
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LT WINDSHIELD CRACKED DURING THE APPROACH. WINDSHIELD REPLACED AND RETURNED TO SERVICE.
